# SDR 98ZZZX542

- Difficulty date: January 15, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2FOR
- Make and model: Emb EMB-120RT
- System (JASC): 2150 · Cabin Cooling System
- Part: Air Cyc Machine
- Part number: 22005402
- Condition: Failed
- Location: Cabin Air
- Component: Airesrch
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIR CYCLE MACHINE FAILED TO COOL DUE TO OIL CONTAMINATION IN BLEED AIR CIRCUIT.  ULTIMATELY, THE OIL CONTAMINATION CAUSED EXCESS FRICTION IN ROTATING GROUP CAUSING UNIT TO FAIL.
